# SDR R61A201505280353

- Difficulty date: May 28, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK RT INBD SEAT TRACK BEAM BETWEEN FRAMES 24-25 IS CORRODED.  MAINTENANCE  R & R RT INBD SEAT TRACK BEAM BETWEEN FRAMES 24-25 IAW SRM 51-43-01. REF CARDS C1-C2 IN VP 016005-2015/205 FOR WORK DETAILS, PN 170-67861-005, SEAT TRACK.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
